RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 6, Pages 81–88 (Mi mz4796)  

This article is cited in 2 scientific papers (total in 2 papers)

The pure-injective and $RD$-injective hulls of a ring

G. E. Puninskii

Moscow Chemical Technology Institute

Full text: PDF file (840 kB)

English version:
Mathematical Notes, 1992, 52:6, 1224–1230

Bibliographic databases:

UDC: 512.533, 512.55.0
Received: 26.03.1992

Citation: G. E. Puninskii, “The pure-injective and $RD$-injective hulls of a ring”, Mat. Zametki, 52:6 (1992), 81–88; Math. Notes, 52:6 (1992), 1224–1230

Citation in format AMSBIB
\Bibitem{Pun92}
\by G.~E.~Puninskii
\paper The pure-injective and $RD$-injective hulls of a ring
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 6
\pages 81--88
\mathnet{http://mi.mathnet.ru/mz4796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208006}
\zmath{https://zbmath.org/?q=an:0815.16008}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 6
\pages 1224--1230
\crossref{https://doi.org/10.1007/BF01209376}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LN81800032}


Linking options:
  • http://mi.mathnet.ru/eng/mz4796
  • http://mi.mathnet.ru/eng/mz/v52/i6/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. E. Puninskii, “Rings defined by purities”, Russian Math. Surveys, 48:6 (1993), 181–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. I. Beidar, A. V. Mikhalev, G. E. Puninskii, “Logicheskie aspekty teorii kolets i modulei”, Fundament. i prikl. matem., 1:1 (1995), 1–62  mathnet  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:68
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020